# SDR DALA2018112906884

- Difficulty date: November 14, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 48,396 hours, 4,369 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flight Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7104, L/P 5212766) DOOR FLIGHT LOCK 4R STATUS MSG. MSG NON-ACTIVE ON ARR. MSG CLEARED.DOOR 4R & IT'S PROX SYSTEM INSPECTED. NIL ANOMALIES. PROX XYX PLUGS CLEANED + RE-MADE. GND TEST. PASS ALL SATIS.
